Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 17, NWS Twin Cities, MN

February 10, 201431 counties in Minnesota; Polk County, Wisconsin

NWS Twin Cities, MN issued this wind chill advisory at Feb 10, 2014, 2:23 PM CST for 31 counties in Minnesota; Polk County, Wisconsin. It took effect at Feb 11, 2014, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2014, 2:23 PM CST (20:23 UTC)
In effect from
Feb 11, 2014, 12:00 AM CST
Expired
Feb 11, 2014, 10:00 AM CST
In force
10 hr
Issued by
NWS Twin Cities, MN
All 32 counties

Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Douglas County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Polk County, WI

The radar

The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WWUS43 KMPX 102023
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 PM CST MON FEB 10 2014

...COLD WIND CHILLS REDEVELOPING LATE TONIGHT...

.TEMPERATURES WILL DROP INTO THE TEENS BELOW ZERO ACROSS MOST OF
THE AREA TONIGHT... AND WINDS WILL PICK UP FROM THE SOUTH TOWARD
DAYBREAK. THE STRONGER WINDS AND COLD TEMPERATURES WILL COMBINE TO
PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO. A WIND CHILL ADVISORY
HAS BEEN ISSUED FOR THE OVERNIGHT HOURS TONIGHT INTO MID MORNING
TUESDAY... GENERALLY WEST OF INTERSTATE 35.

MNZ041-042-047-048-054>056-064-110430-
/O.NEW.KMPX.WC.Y.0017.140211T0600Z-140211T1600Z/
DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-
YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS
223 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 AM CST TUESDAY. 

* WIND CHILL VALUES...25 TO 30 BELOW ZERO.

* OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS
  BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MNZ043>045-049>053-057>059-065>068-073>076-082>084-091-WIZ014-
110430-
/O.NEW.KMPX.WC.Y.0017.140211T0900Z-140211T1600Z/
MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-KANDIYOHI-MEEKER-WRIGHT-RENVILLE-MCLEOD-SIBLEY-CARVER-
REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN-
POLK-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...
WILLMAR...LITCHFIELD...MONTICELLO...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER...
LE SUEUR...ST. JAMES...MANKATO...WASECA...FAIRMONT...AMERY...
BALSAM LAKE
223 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST
TUESDAY. 

* WIND CHILL VALUES...25 TO 30 BELOW ZERO.

* OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS
  BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
2 follow-up statements
592 
WWUS43 KMPX 110331
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CST MON FEB 10 2014

...COLD WIND CHILLS LATE TONIGHT INTO TUESDAY MORNING...

.TEMPERATURES WILL DROP INTO THE TEENS BELOW ZERO ACROSS MOST OF
THE AREA TONIGHT. WINDS WILL PICK UP FROM THE SOUTH TOWARD
DAYBREAK. THE STRONGER WINDS AND COLD TEMPERATURES WILL COMBINE TO
PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO. A WIND CHILL ADVISORY
HAS BEEN ISSUED FOR THE OVERNIGHT HOURS TONIGHT INTO MID MORNING
TUESDAY... GENERALLY WEST OF INTERSTATE 35.

MNZ041-042-047-048-054>056-064-111145-
/O.CON.KMPX.WC.Y.0017.140211T0600Z-140211T1600Z/
DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-
YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS
931 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY. 

* WIND CHILL VALUES...25 TO 30 BELOW ZERO.

* OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS 
  BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MNZ043>045-049>053-057>059-065>068-073>076-082>084-091-WIZ014-
111145-
/O.CON.KMPX.WC.Y.0017.140211T0900Z-140211T1600Z/
MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-KANDIYOHI-MEEKER-WRIGHT-RENVILLE-MCLEOD-SIBLEY-CARVER-
REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN-
POLK-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...
WILLMAR...LITCHFIELD...MONTICELLO...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER...
LE SUEUR...ST. JAMES...MANKATO...WASECA...FAIRMONT...AMERY...
BALSAM LAKE
931 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
TUESDAY. 

* WIND CHILL VALUES...25 TO 30 BELOW ZERO.

* OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS 
  BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
170 
WWUS43 KMPX 110924
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 AM CST TUE FEB 11 2014

...COLD WIND THROUGH MID-MORNING...

.TEMPERATURES IN THE TEENS BELOW ZERO COMBINED WITH INCREASING SOUTH
WINDS WILL COMBINE TO PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO
THIS MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT INTO MID-
MORNING... GENERALLY WEST OF INTERSTATE 35.

MNZ041>045-047>059-064>068-073>076-082>084-091-WIZ014-111600-
/O.CON.KMPX.WC.Y.0017.000000T0000Z-140211T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-
MARTIN-POLK-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...GRANITE FALLS...
OLIVIA...HUTCHINSON...GAYLORD...CHASKA...REDWOOD FALLS...
NEW ULM...ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...
FAIRMONT...AMERY...BALSAM LAKE
324 AM CST TUE FEB 11 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...25 TO 30 BELOW ZERO.

* OTHER IMPACTS...AIR TEMPERATURES WILL BE IN THE TEENS BELOW ZERO
  FOR MOST LOCATIONS THROUGH SUNRISE... BUT WILL THEN RISE TO AROUND
  ZERO BY 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 10, 10:51 AM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Feb 10, 10:51 AM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1051 AM CST MON FEB 10 2014

.UPDATE...
ISSUED AT 1043 AM CST MON FEB 10 2014

UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 336 AM CST MON FEB 10 2014

CLEAR AND COLD IS THE STORY THIS MORNING AND WILL CONTINUE TO BE THE
STORY THROUGH TONIGHT BEFORE A WARMING TREND IN THE LONG TERM.
TEMPERATURES AT 3 AM THIS MORNING RANGE FROM ABOUT 8 BELOW TO 20
BELOW WITH ANOTHER 4 OR 5 HOURS OF COOLING LEFT. WINDS ARE LIGHT FOR
THE MOST PART WHICH HAS ALLOWED WIND CHILLS TO REMAIN IN THE
ADVISORY RANGE. THE SURFACE RIDGE WILL BUILD EASTWARD TODAY AND
SETTLE DIRECTLY OVERHEAD THIS EVENING. AFTER TEMPS RISE THIS
AFTERNOON TO BARELY ABOVE ZERO...THEY WILL PLUMMET THIS EVENING.
WINDS WILL BE AOB 5 KTS FROM THE SFC TO 2 OR 3 KFT SO HIGHLY
CONFIDENT IN AN IDEAL RADIATIONAL COOLING REGIME SETTING UP. THE
ENTIRE AREA WILL FALL INTO THE TEENS BELOW AGAIN...WITH 20S AND
POSSIBLY A FEW LOW 30S BELOW OVER WESTERN WISCONSIN WHERE THE CALM
WINDS WILL PERSIST THE LONGEST AND WHERE THE SNOW PACK IS DEEPEST.
ACROSS WESTERN MINNESOTA...A RETURN FLOW WILL SET UP ON THE BACKSIDE
OF THE HIGH AFTER MIDNIGHT WITH MILDER TEMPS GRADUALLY OVERTAKING
THE AREA. COULD SEE SOME WIND CHILLS LESS THAN 25 BELOW IN THESE
AREAS AS THE SOUTHERLY FLOW STRENGTHENS...BUT THE REST OF THE AREA
SHOULD REMAIN OUT OF WIND CHILL ADVISORY TERRITORY.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 336 AM CST MON FEB 10 2014

THE LONGER TERM CONTINUES TO CONTAIN A FEW BOUTS OF SNOW...WIND
AND WARMER TEMPERATURES.

THE FIRST ITEM OF INTEREST IS THE SNOW POTENTIAL DEVELOPING
TUESDAY NIGHT ACROSS THE AREA. THE SURFACE HIGH EXITS THE REGION
TUESDAY AFTERNOON...ALLOWING A SOUTHERLY WIND TO DEVELOP. THIS
SHOULD WARM THE WEST THROUGH THE TEENS...WITH READINGS APPROACHING
10 IN THE EAST BY LATE AFTERNOON. COULD STILL SEE A QUICK DROP IN
THE TEMPERATURE OVER THE EASTERN AREAS INTO TUESDAY NIGHT...BEFORE
THE MORE MILD AIR MOVES EAST. ALL MODELS CONTINUE TO TREND THE
SHORT WAVE THROUGH THE AREA TUESDAY NIGHT. EXPECT QPF SHOULD
REMAIN LESS THAN ONE TENTH OF AN INCH AND SHOULD GATHER MORE
MOISTURE OVER THE EASTERN CWA DURING THE NIGHT. THIS WILL GIVE
MAINLY AN INCH OF SNOW ACROSS THE EASTERN AREA...MAYBE UP TO 2
INCHES.

THE SYSTEM EXITS THE FAR EAST EARLY WEDNESDAY..WITH A SMALL THREAT
OF SNOW REMAINING EARLY. THEN THE NEXT VIGOROUS WAVE MOVES
EAST/SOUTHEAST ACROSS THE STATE ON THURSDAY. THE GFS IS TH
FARTHEST SOUTH WITH THE SYSTEM...MOVING OVER THE NORTHERN
CWA...ACROSS EAST CENTRAL MN AND INTO WEST CENTRAL WISCONSIN. THE
ACTUAL SURFACE WIND FORECAST HAS IT TRAVELING ALONG THE NORTHERN
BORDER OF THE CWA...ACROSS CENTRAL MINNESOTA...WHICH IS CLOSE TO
THE 00Z ECMWF. WILL STILL SEE A CHANCE OF PRECIPITATION WITH THIS
SYSTEM...AS IT MOVES THROUGH. EXPECT SOME STRONG SOUTH/SOUTHWEST
FLOW AHEAD OF THE SYSTEM...AND SOME MODIFIED PACIFIC AIR MOVES
ACROSS THE AREA LATER WEDNESDAY NIGHT AND THURSDAY. THIS SHOULD
DRAW SOME LOWER 30S INTO MOST OF THE CWA...WITH PERHAPS THE
FAR NORTHWEST AND NORTHEAST REMAINING IN THE COLDER AIR. STILL SOME
SPREAD IN THE LOW PRESSURE TRACK...WITH A FEW GFS ENSEMBLE MEMBERS
TAKING THE SLOWER...MORE SOUTHERLY TRACK. AT THE MOMENT...IT
APPEARS ANY PRECIPITATION THAT OCCURS WILL BE IN THE FORM OF
SNOW...BUT THERE COULD BE A PERIOD OF A LIGHT MIX IF ENOUGH WARM
AIR MOVES OVER THE AREA. STRONG NORTHWEST WINDS EXPECTED ON THE
BACKSIDE OF THE SYSTEM DEVELOPING THURSDAY ACROSS THE AREA.
DEPENDING ON PRECIPITATION...WE COULD SEE SOME BLOWING AND
DRIFTING CONCERNS.

LATER IN THE PERIOD...COULD SEE ANOTHER CLIPPER TYPE SYSTEM DROP
SOUTHEAST AFFECTING THE AREA SATURDAY. AFTER THIS SYSTEM...THE
LONG AWAITED CHANGE IN THE FLOW PATTERN APPEARS TO DEVELOP INTO
NEXT WEEK. WE SHOULD BEGIN TO SEE A MORE ZONAL PATTERN OVER THE
CONUS...FINALLY ALLOWING MORE MODIFIED PACIFIC TYPE AIR TO MOVE
ACROSS THE NORTHERN CONUS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1043 AM CST MON FEB 10 2014

A QUIET FORECAST PERIOD IS IN STORE AS HIGH PRESSURE DRIFTS ACROSS
THE REGION. VFR CONDITIONS WILL CONTINUE... WITH LIGHT WESTERLY
WINDS TODAY BECOMING CALM TONIGHT... THEN SHIFTING AROUND TO THE
SOUTH ON TUESDAY. STRONGER WINDS WILL DEVELOP TUESDAY AFTERNOON
FROM WEST TO EAST AS WE GET INTO A TIGHTER PRESSURE GRADIENT AHEAD
OF AN APPROACHING COLD FRONT. WE SHOULD SEE SOME MID-HIGH CLOUDS
WORK IN LATER TUESDAY MORNING INTO TUESDAY AFTERNOON AS WARM
ADVECTION INCREASES AND THE 500MB RIDGE AXIS APPROACHES.

KMSP...TAF REFLECTS EXPECTATIONS WITH NO SIGNIFICANT DEVIATIONS
ANTICIPATED AT THIS TIME. ONLY AREA OF UNCERTAINTY IS WITH HEIGHT
OF CEILINGS TUESDAY AFTERNOON... WITH SOME POSSIBILITY WE COULD
SEE SOME LOWER VFR CEILINGS AOA 5K FT AGL BY LATER IN THE
AFTERNOON. IT/S ALSO POSSIBLE WINDS COULD GUST A BIT HIGHER OR NOT
GUST MUCH AT ALL LATE TUESDAY AFTERNOON DEPENDING UPON HOW QUICKLY
WE CAN INCREASING THE MIXING LAYER DEPTH.

/OUTLOOK FOR KMSP/
TUESDAY NIGHT...MVFR CEILINGS AND VISIBILITIES EXPECTED WITH A
CHANCE OF SNOW. SOUTHWEST WIND 10 TO 20 KT.
WEDNESDAY...MVFR CEILINGS AND VISIBILITIES POSSIBLE EARLY WITH A
CHANCE OF SNOW. WEST WIND 5 TO 15 KT SHIFTING NORTHWEST.
WEDNESDAY NIGHT...VFR. VARIABLE WIND LESS THAN 10 KT BECOMING
SOUTH AROUND 10 KT.
THURSDAY AND THURSDAY NIGHT...MVFR CEILINGS AND VISIBILITIES POSSIBLE
WITH A CHANCE OF SNOW. SOUTHWEST WIND 5 TO 15 KT SHIFTING WEST
THURSDAY AFTERNOON... THEN BECOMING NORTHWEST THURSDAY NIGHT.
FRIDAY...MVFR CEILINGS POSSIBLE EARLY. NORTHWEST WIND 5 TO 15 KT
BECOMING WEST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

UPDATE...
SHORT TERM...BORGHOFF
LONG TERM...DWE
AVIATION...
Hazardous weather outlook, Feb 10, 10:04 AM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1004 AM CST MON FEB 10 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111615-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1004 AM CST MON FEB 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIND CHILL VALUES OF 25 BELOW TO 30 BELOW ZERO ARE POSSIBLE AFTER
MIDNIGHT INTO EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.